Information about Actos and bladder cancer.
Welcome

Actos may increase risk of macular edema

August 13th, 2012

Type II diabetes drug Actos may substantially increase the risk of macular edema, according to new research published in the Archives of Internal Medicine. The risk of developing the eye condition was 230% greater up to 10 years after use among patients taking the diabetes medication.

Researches recommended clinicians “should be vigilant in the clinical screening for diabetic macular edema among those patients” in a note accompanying the study. Macular edema produces a severe eye swelling which can lead to permanent loss of vision.

Actos has been linked to several other severe side effects, including serious heart conditions and stroke. Currently, Takeda Pharmaceuticals may face more than 10,000 Actos claims alleging that its diabetes drug caused bladder cancer in patients who used the drug for more than one year.

Contact Us Today for a Free Consultation.

YesNo
I am currently represented by an attorney.
captcha
*Required fields